# SDR SWIA202157238

- Difficulty date: February 16, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: 601R3838011
- Condition: Corroded
- Location: Pax Door Latch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT LOWER LATCH PIN CHAFED    (C-CHECK RO 4/1/2021)    REMOVED AND REPLACED AFT LOWER LATCH PIN ON PAX DOOR WITH A NEW PART. REF CRJ700 AMM 52-11-02-000/400-803-A02
